Alert archive / Virginia / Special Weather Statements in 2021

Special Weather Statement, NWS Blacksburg, VA

March 28, 2021Smyth County, Virginia

NWS Blacksburg, VA issued this special weather statement at Mar 28, 2021, 2:47 AM EDT for Smyth County, Virginia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 28, 2021, 2:47 AM EDT (06:47 UTC)
Expired
Mar 28, 2021, 3:15 AM EDT
In force
28 min
Issued by
NWS Blacksburg, VA

County Smyth County, VA

The radar

The Roanoke radar (KFCX), 125 km from the middle of the area, began a volume at 06:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 6.8 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2021-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2021-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -37 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1162 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
-37 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

708 
WWUS81 KRNK 280647
SPSRNK

Special Weather Statement
National Weather Service BLACKSBURG VA
247 AM EDT Sun Mar 28 2021

VAZ007-009-010-012-015-280715-
Tazewell-Grayson-Bland-Wythe-Smyth-
247 AM EDT Sun Mar 28 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT 
SMYTH...SOUTHEASTERN TAZEWELL...SOUTHWESTERN BLAND...WESTERN WYTHE
AND NORTHWESTERN GRAYSON COUNTIES...

At 246 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Saltville to 8 miles north of
Mountain City. Movement was east at 60 mph.

Winds in excess of 40 mph and penny size hail are possible with these
storms.

Locations impacted include...
Marion...
Saltville...
Chilhowie...
Rural Retreat...
Ceres...
Mount Rogers National Recreation Area...
and Sugar Grove.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3695 8182 3696 8178 3697 8178 3712 8129
      3670 8120 3659 8168 3660 8167 3661 8165
      3662 8162 3664 8161 3664 8162 3679 8170
      3693 8183
TIME...MOT...LOC 0646Z 258DEG 59KT 3688 8181 3660 8179 

$$

WP

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Mar 28, 1:42 AM EDT, 1 hour 5 minutes earlier.

Area forecast discussion, Mar 28, 1:42 AM EDT, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
142 AM EDT Sun Mar 28 2021

.SYNOPSIS...
A warm front just south of the region will move north tonight
resulting in increasing cloud cover and showers. A strong cold
front will sweep across the region Sunday bringing more showers
and a chance for thunderstorms. Cooler but dry weather will
return for Monday as high pressure returns early next week.

&&

.NEAR TERM /THROUGH TODAY/...
As of 130 AM EDT Sunday...

Made some adjustments to pops early based on radar trends, as
all high-res models having a hard time picking up on this
lingering convection in southside, but at least it is weakening.
Next batch of showers already moving into the Mountain Empire.
Should see showers expand northward through the morning mainly
west of the Blue Ridge.

In addition, dense fog is prevalent north of the warm front
across portions of the VA piedmont and at LWB. For now will go
with an SPS, as once rain moves in, expect enough mixing to
scour out the fog after 10z.

Previous discussion...

Still monitoring the warm front to our south. So far it seems to
be stationary, draped east to west across North Carolina and
Tennesse. It is still expected to rise north tonight as the
cold front from the west approaches the area. Watching another
batch of heavier rain with some embedded thunderstorms moving in
from the west. May have some rumbles of thunder along the
Virginia/NC border the next couple hours, along with some
heavier downpours as this activity moves east. Temperatures
overnight to remain steady in the 50s.

As of 315 PM EDT Saturday...

A warm front was oriented east-west along the I-40 corridor,
just south of the region. This feature is the focus for strong
isentropic lift which has aided an MCS to cross the mountains
from Tennessee. What was initially expected to weaken, did just
the opposite. There have been numerous reports of hail...some
as large as tennis balls...but mostly in the marble to golf ball
size range. In addition, winds along the outflow boundary have
gusted into the 40-50 mph.

The MCS is expected to move rapidly east along the NC/VA border,
clearing the area this evening. Anticipate canceling the Severe
Thunderstorm Watch early, once the storms exit the CWA.
Additional activity is beginning to develop over central and
eastern Tennesse. We will have to monitor this activity for a
late night round of showers/storms...the models not doing a very
good job handling the intensity of the mesoscale features along
the warm front.

For Sunday, a strong cold will cross the region from the west,
bringing risk for severe storms and windy conditions Sunday
afternoon, followed up by the arrival of some cold air Sunday
night. The Storm Prediction Center has highlighted the entire
CWA in a Slight Risk for severe weather with main threat from
damaging winds and large hail. Forecast shear profiles also
suggest the potential for isolated tornadoes, especially across
the piedmont. Latest guidance suggest timing of the frontal
passage will be during the late morning in the west and during
the afternoon in the east.

As for hydro concerns the threat looks marginal. Due to the fast
storm movement, the residence time of any given storm centroid
is short, thus limiting the heavy rain to 5-15 minute bursts.
Prefer to handle this with statements as opposed to a wholesale
watch...but certainly can't rule out ponding of water and poor
drainage issues with these short intense bursts of heavy rain.

Temperatures will be all over the place. The rain has already
dampened the highs for today. Tonight will feature readings
mainly in the 50s. Strong warm air advection ahead of Sunday's
front will encourage numbers to reach the 70s, but this will be
dependent on cloud cover and holding the rain off long enough
to allow this to happen.

&&

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
As of 300 AM EDT Saturday...

     Windy conditions are expected behind the cold front Sunday
night...

A cold front will race east of the region Sunday night. Very limited
precipitation will be associated behind it. At best, expected a few
lingering showers across Southside Virginia and neighboring parts of
north central North Carolina very early Sunday evening. Some
isolated rain/snow showers are possible across western Greenbrier
County through roughly midnight. Otherwise, expect a night of
decreasing cloud cover, with clouds over the mountains to linger the
longest.

The main story Sunday night will be the winds. Northwest 850 mb
winds are forecast to be around 40 to 50 kts to start the night, and
decrease to perhaps 30 to 40 kts by daybreak Monday. We will need to
continue to monitor the model trends, but indications are trending
toward the potential for wind gusts within wind advisory criteria
for the highest peaks along and west of the crest of the Blue Ridge.

Monday, winds are expected to decrease quickly after sunrise as high
pressure draws closer to the region. This same high pressure will
allow for dry conditions across most of the area through at least
Tuesday. We will start to watch for the return of rain Tuesday night
as a warm front lifts north towards and across the region. The far
southeast portion of the area may see a little light rain by the
late afternoon on Tuesday.

Temperatures during this portion of the forecast will trend milder
with readings by Tuesday slightly milder than normal for this time
of year.

Confidence in the above portion of the forecast is moderate to high.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
As of 300 PM EDT Saturday...

     No fooling, colder temperatures and some light snow showers
possible for the start of April...

On Wednesday, a broad upper trough is expected to be centered over
the Upper Mississippi River Valley. Heading northeast on the
southeast side of the broad trough is expected to be a shortwave
trough. This feature is forecast to help draw a cold front across
the region, along with unseasonably colder temperatures.

Immediately in advance of the front, we are expecting a rain shield
to overspread much of the region during the day Wednesday, then
Wednesday night post-cold front, colder air will arrive such that
scattered snow showers are expected across the mountains. These snow
showers will arrive after a lengthy period of mild spring weather.
Therefore, it is doubtful much in the way of accumulating snow will
occur on non-elevated surfaces. Elevated surfaces such as decks and
trees will have a chance at some light accumulation, assuming they
can cool as rapidly as the air temperature Wednesday night into
early Thursday morning, April l.

By mid-day Thursday, the system and cold front are expected to be
well east of the region, and colder high pressure will be funneling
into the region. A decent pressure gradient is expected become
established resulting in wind gusts around 25 to 35 mph late
Wednesday night through the day on Thursday.

The high pressure will take until Friday afternoon to become settled
overhead. It is expected to linger over the area into and through
the upcoming weekend.

Temperatures during this portion of the forecast will trend colder
through Thursday/Thursday night with values around ten to fifteen
degrees below normal to readings by Saturday around or slightly
cooler than normal.

Confidence in the above portion of the forecast is moderate.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
As of 135 AM EDT Sunday...

Expect highly variable conditions through Sunday, with IFR or
lower cigs/vsbys at times especially this morning before
showers and a few thunderstorms mix things out after 12z.

Vsbys will be in the IFR/LIFR category at LYH/LWB and perhaps
BCB area this morning. Even some low level wind shear before
convection arrives.

Not really a good period for flying as strong low level jet of
60+ kts moves over the region later this morning. A line of
showers/embedded thunderstorms will move east late this morning
into the afternoon, with lingering frontal showers remaining
into the afternoon. Winds will pick up out of the southwest at
10-20kts with gusts 30+ kts at times ahead of the front, with
stronger gusts possible with the convection, especially LYH/DAN,
where severe threat is higher this afternoon.

Once front passes winds shift to the west-northwest and will
likely see gusts of 35+ kts in the mountains/foothills, some
over 45 kts. By then cigs/vsbys should be VFR though lingering
upslope MVFR appears possible at BLF/LWB through the end of the
taf period.

Extended Aviation Discussion...

VFR conditions and diminishing winds are expected for late
Sunday night into Monday before another system arrives Mid-
Week once again introducing sub-VFR conditions.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...BMG/PM
NEAR TERM...BMG/PM/WP
SHORT TERM...DS
LONG TERM...DS
AVIATION...BMG/WP
Hazardous weather outlook, Mar 27, 4:44 PM EDT, 10 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
444 PM EDT Sat Mar 27 2021

VAZ032>035-043>047-058-059-282045-
Patrick-Franklin-Bedford-Amherst-Henry-Pittsylvania-Campbell-
Appomattox-Buckingham-Halifax-Charlotte-
444 PM EDT Sat Mar 27 2021

This Hazardous Weather Outlook is for central Virginia, south
central Virginia, southwest Virginia and west central Virginia.

.DAY ONE...Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorms Sunday afternoon could become strong to severe.
Damaging wind will be the main threat, but an isolated tornado and
large hail cannot be ruled out.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ010>014-016>020-022>024-WVZ042>044-507-508-282045-
Bland-Giles-Wythe-Pulaski-Montgomery-Carroll-Floyd-Craig-
Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Mercer-Summers-Monroe-
Eastern Greenbrier-Western Greenbrier-
444 PM EDT Sat Mar 27 2021

This Hazardous Weather Outlook is for southwest Virginia, west
central Virginia and southeast West Virginia.

.DAY ONE...Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorms Sunday could become strong to severe. Damaging wind is
the main threat, though isolated large hail is also possible.

In addition, gusty west to northwest winds may gust over 45 mph late
Sunday into Sunday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ001-002-018-VAZ007-009-015-282045-
Ashe-Alleghany NC-Watauga-Tazewell-Smyth-Grayson-
444 PM EDT Sat Mar 27 2021

This Hazardous Weather Outlook is for northwest North Carolina and
southwest Virginia.

.DAY ONE...Tonight.

Heavy rain may be possible again late tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorms Sunday could become strong to severe. Damaging wind is
the main threat, though isolated large hail is also possible.

In addition, gusty west to northwest winds may gust over 45 mph late
Sunday into Sunday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ003>006-019-020-282045-
Surry-Stokes-Rockingham-Caswell-Wilkes-Yadkin-
444 PM EDT Sat Mar 27 2021

This Hazardous Weather Outlook is for north central North Carolina
and northwest North Carolina.

.DAY ONE...Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorms Sunday afternoon could become strong to severe.
Damaging wind will be the main threat, but an isolated tornado and
large hail cannot be ruled out.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Mar 27, 11:07 PM EDT, 3 hours 40 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1107 PM EDT Sat Mar 27 2021

NCZ003>005-VAZ032-043-280330-
Stokes-Rockingham-Surry-Henry-Patrick-
1107 PM EDT Sat Mar 27 2021

...A STRONG THUNDERSTORM WILL AFFECT
NORTHEASTERN SURRY...STOKES...NORTHWESTERN ROCKINGHAM...SOUTHWESTERN
HENRY AND SOUTHEASTERN PATRICK COUNTIES...

At 1107 PM EDT, a strong thunderstorm was located over Westfield, or
near Pilot Mountain, moving east at 45 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Mount Airy...
Flat Rock...
Mayodan...
Madison...
Dobson...
Pilot Mountain...
and Danbury.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3636 8075 3655 8059 3658 7996 3632 7987
TIME...MOT...LOC 0307Z 266DEG 47KT 3647 8048

WP
Special weather statement, Mar 27, 11:29 PM EDT, 3 hours 18 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1129 PM EDT Sat Mar 27 2021

NCZ003>006-280400-
Stokes-Rockingham-Surry-Caswell-
1129 PM EDT Sat Mar 27 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
SOUTHEASTERN SURRY...STOKES...NORTHERN ROCKINGHAM AND NORTHWESTERN
CASWELL COUNTIES...

At 1129 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Prestonville to near Pinnacle.
Movement was east at 40 mph.

Winds in excess of 30 mph and pea size hail are possible with these
storms.

Locations impacted include...
Eden...
Wentworth...
Mayodan...
Madison...
Pilot Mountain...
Walnut Cove...
and Stoneville.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3653 7937 3626 8005 3631 8060 3654 8026
TIME...MOT...LOC 0329Z 271DEG 37KT 3648 8008 3634 8044

WP
Special weather statement, Mar 28, 12:05 AM EDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1205 AM EDT Sun Mar 28 2021

NCZ004>006-VAZ044-058-280430-
Stokes-Rockingham-Caswell-Halifax-Pittsylvania-
1205 AM EDT Sun Mar 28 2021

...AREA OF THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT SOUTHEASTERN
STOKES...ROCKINGHAM...NORTHERN CASWELL...SOUTHEASTERN PITTSYLVANIA
AND SOUTHWESTERN HALIFAX COUNTIES AND THE CITY OF DANVILLE...

At 1204 AM EDT, radar indicated thunderstorms with heavy rain were
located along a line extending from Westover Hills to Wentworth to
near Walnut Cove. Movement was east at 40 mph.

Locations impacted include...
Danville...
Eden...
Reidsville...
South Boston...
Wentworth...
Mayodan...
and Madison.

Torrential rainfall may cause localized flooding. Do not drive your
vehicle through flooded roadways.

LAT...LON 3626 8021 3641 8008 3661 7949 3679 7873
      3654 7909 3654 7914 3651 7914 3649 7916
      3631 7966 3625 7996
TIME...MOT...LOC 0404Z 256DEG 43KT 3658 7947 3638 7975 3625 8009

WP
Special weather statement, Mar 28, 12:52 AM EDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Blacksburg VA
1252 AM EDT Sun Mar 28 2021

VAZ034-035-044>047-058-059-281000-
Bedford-Amherst-Pittsylvania-Campbell-Appomattox-Buckingham-
Halifax-Charlotte-
Including the cities of Bedford, Amherst, Danville, Lynchburg,
Appomattox, South Boston, and Keysville
1252 AM EDT Sun Mar 28 2021

...EXPECT DENSE FOG TO MAKE TRAVEL DIFFICULT EARLY THIS MORNING...

Dense fog will be common across the Virginia piedmont early this
morning, especially between the Roanoke River and James River
including Lynchburg. Visibilities less than a quarter mile will be
encountered at times, so if traveling be alert, use low beams and
allow extra time to get to your destination.

The fog should lift after dawn.
Special weather statement, Mar 28, 2:35 AM EDT, 12 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
235 AM EDT Sun Mar 28 2021

VAZ009-010-012-015-280700-
Grayson-Bland-Wythe-Smyth-
235 AM EDT Sun Mar 28 2021

...A STRONG THUNDERSTORM WILL AFFECT
EASTERN SMYTH...SOUTHEASTERN BLAND...WYTHE AND NORTHWESTERN GRAYSON
COUNTIES...

At 234 AM EDT, a strong thunderstorm was located over Thomas Bridge,
or near Marion, moving northeast at 55 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Wytheville...
Bland...
Marion...
Rural Retreat...
Max Meadows...
Mount Rogers National Recreation Area...
and Sugar Grove.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3664 8155 3679 8168 3718 8105 3696 8087
TIME...MOT...LOC 0634Z 235DEG 56KT 3677 8154

WP
Special weather statement, Mar 28, 2:47 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
247 AM EDT Sun Mar 28 2021

VAZ007-009-010-012-015-280715-
Tazewell-Grayson-Bland-Wythe-Smyth-
247 AM EDT Sun Mar 28 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
SMYTH...SOUTHEASTERN TAZEWELL...SOUTHWESTERN BLAND...WESTERN WYTHE
AND NORTHWESTERN GRAYSON COUNTIES...

At 246 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Saltville to 8 miles north of
Mountain City. Movement was east at 60 mph.

Winds in excess of 40 mph and penny size hail are possible with these
storms.

Locations impacted include...
Marion...
Saltville...
Chilhowie...
Rural Retreat...
Ceres...
Mount Rogers National Recreation Area...
and Sugar Grove.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3695 8182 3696 8178 3697 8178 3712 8129
      3670 8120 3659 8168 3660 8167 3661 8165
      3662 8162 3664 8161 3664 8162 3679 8170
      3693 8183
TIME...MOT...LOC 0646Z 258DEG 59KT 3688 8181 3660 8179

WP

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 12:05 AM EDTSpecial Weather StatementRNKCity of Danville25 min
Mar 28, 2:35 AM EDTSpecial Weather StatementRNKBland, Smyth, Wythe25 min
Mar 28, 2:43 AM EDTAreal Flood AdvisoryRNKBland, Grayson, Smyth, Tazewell, Wythe3 hr
Mar 28, 3:12 AM EDTSpecial Weather StatementRNKBland, Wythe33 min
Mar 28, 3:58 AM EDTWind AdvisoryRNKAlleghany, Amherst, Bath, Bedford, Bland, Botetourt and 21 more22 hr
Mar 28, 7:52 AM EDTAreal Flood AdvisoryRNKSmyth, Tazewell4 hr
Mar 28, 10:05 AM EDTAreal Flood AdvisoryRNKTazewell4 hr
Mar 28, 2:12 PM EDTSpecial Weather StatementRNKAlleghany, Bath, Bland, Giles, Grayson, Smyth and 3 more63 min
Mar 28, 3:28 PM EDTSpecial Weather StatementRNKAlleghany, Bath, Botetourt, Craig, Rockbridge, City of Buena Vista and 2 more62 min
Mar 28, 3:33 PM EDTSpecial Weather StatementRNKBedford, Carroll, Floyd, Franklin, Montgomery, Pulaski and 6 more57 min
Mar 28, 3:54 PM EDTSpecial Weather StatementRNKGrayson66 min
Mar 28, 4:33 PM EDTSpecial Weather StatementRNKAmherst, Bedford, Botetourt, Campbell, Rockbridge, City of Buena Vista and 2 more72 min
Mar 28, 4:38 PM EDTSpecial Weather StatementRNKCarroll, Floyd, Franklin, Patrick, City of Galax82 min
Mar 28, 5:40 PM EDTSpecial Weather StatementRNKAppomattox, Buckingham, Campbell, City of Lynchburg80 min
Mar 28, 6:07 PM EDTSpecial Weather StatementRNKPittsylvania53 min
Mar 28, 7:06 PM EDTSpecial Weather StatementRNKHalifax, Pittsylvania, City of Danville54 min
Mar 28, 7:59 PM EDTSpecial Weather StatementRNKHalifax46 min
Mar 27, 10:12 PM EDTSpecial Weather StatementRNKAlleghany, Ashe33 min
Mar 27, 11:07 PM EDTSpecial Weather StatementRNKStokes, Surry23 min
Mar 27, 11:29 PM EDTSpecial Weather StatementRNKRockingham, Stokes31 min
Mar 28, 6:03 PM EDTSpecial Weather StatementRNKStokes, Surry, Yadkin57 min

Nearby

Special Weather Statements in Virginia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.